# SDR QXEA0200163

- Difficulty date: February 7, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5755 · Spoilers
- Part: Link
- Condition: Chafed
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SPEED BRAKE LT SUPPORT LINK HAS CHAFE DAMAGE AT LOWER END OF LOWER DIAGONAL FROM CONTACT WITH COMPOSITE TAIL CONE.  REPAIRED IAW HORIZON AIR EA 4-53-1553.
